# SDR CALA2014071191449

- Difficulty date: July 11, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 76,735 hours, 27,931 cycles
- Engine: Pwa PW2040
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Rudder
- Condition: Damaged
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE INSPECTION FOUND RUDDER DAMAGE ON TE.  TE DAMAGE 20 INCHES FROM TOP WITH 1 INCH BY .5 INCH DAMAGE REPAIRED.  REINSTALLED STATIC WICK.
